# SDR U2RA201912190001

- Difficulty date: November 21, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504650
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 73,535 hours, 24,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT ENGINE PYLON INBOARD SIDE SKIN, ON INTERIOR, AT APPROXIMATELY POWERPLANT WATER LINE 140.94 POWERPLANT STATION 144.425 TO 170 - ACCOMPLISHED CORROSION BLEND OUT REPAIR TO LEFT ENGINE PYLON SKIN IN ACCORDANCE WITH BOEING SERVICE REQUEST SR 3-4547117692 INSTRUCTIONS.
